# SDR DALA2019100405716

- Difficulty date: September 30, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- Aircraft time: 81,874 hours, 20,897 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 370
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM PERMANENT REPAIR ON FUSELAGE SKIN STA 370 BTW STGR 18L AND 19L REF LOG PAGE 3973539. SUMMARY OF NRC S/N: 00571: LOCATED IN REPAIR ZONE A, DAMAGED FUSELAGE SKIN WAS REPAIRED PER B757-200 SRM 53-00-01 REPAIR 29. HFEC INSPECTION WAS ACCOMPLISHED ON FUSELAGE SKIN TRIM OUT EDGES AND IN OPEN HOLES AND NO CRACKS WERE FOUND PER B757 NDT MANUAL PART 6, 51-00-19 AND 51-00-16. DELIVERY OR PERFORM REPETITIVE LFEC 3000 FLIGHT CYCLES AFTER REPAIR WAS INSTALLED, WICHEVER COMES LATER PER B757-200 SRM 53-00-01 REPAIR 29 PAR. 7 TABLE 206. FOR EXTERNAL DETAILED INSPECTION.
